OaM cover

Operators and Matrices

Volume: 8

Year: 2014


Issue: 4 (December, 2014)
Article number / DOI Authors / Title Pages Abstract Article
08-51 Agnes Radl, Christiane Tretter, Markus Wagenhofer: The block numerical range of analytic operator functions 901–934 View View
08-52 Alexei Yu. Karlovich, Yuri I. Karlovich, Amarino B. Lebre: Fredholmness and index of simplest singular integral operators with two slowly oscillating shifts 935–955 View View
08-53 Sungeun Jung, Eungil Ko, Ji Eun Lee: Properties of complex symmetric operators 957–974 View View
08-54 H. S. Mustafayev: The behavior of the orbits of power bounded operators 975–997 View View
08-55 Yingli Hou, Kui Ji: On the extended holomorphic curves on C-algebras 999–1011 View View
08-56 Anar Dosi: Injectivity in the quantum space framework 1013–1039 View View
08-57 Miroslav Fiedler, Frank J. Hall, Mikhail Stroev: Permanents, determinants, and generalized complementary basic matrices 1041–1051 View View
08-58 John Jasper: Tight projections of frames on infinite dimensional Hilbert spaces 1053–1063 View View
08-59 Xin Li, Wei Wu: Completely positive linear maps on maximal and minimal operator system structures 1065–1078 View View
08-60 Jung-Jin Lee: Conditions Cp, C'p, and C''p for p-operator spaces 1079–1093 View View
08-61 Dumitru Popa: 2-summing operators on l2(X) 1095–1105 View View
08-62 Ondrej Hutník, Mária Hutníková: Toeplitz operators on Poly-analytic spaces via time-scale analysis 1107–1129 View View
08-63 Geoffrey R. Goodson: Spectral properties of normal operators having symmetries arising from conjugations 1131–1141 View View
08-64 Stephen Drury, Minghua Lin: Singular value inequalities for matrices with numerical ranges in a sector 1143–1148 View View
08-65 Runling An, Chunhui Xue, Xu Zhang: Characterization of higher derivations on reflexive algebras 1149–1161 View View
08-66 Maria Joiţa: A Radon-Nikodym type theorem for α-completely positive maps on groups 1163–1174 View View
08-67 Nahum Krupnik: On the inverse-closedness of matrix subalgebras 1175–1180 View View
08-68 Junliang Wu, Jianguo Zhao: Some inequalities for unitarily invariant norms 1181–1190 View View
08-69 Zhidong Pan: Derivable maps and generalized derivations 1191–1199 View View